# SDR DHL2004802005

- Difficulty date: May 12, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Part number: 37702921
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SLOT, RT WING BRACKET ASSEMBLY CRACKED AT MOUNTING AREA.  INSTALLED BRACKET ASSEMBLY P/N: 3770292-1 (I/B AT WING SLOT) IAW DC-8 M/M 22-80-1.
